# SDR SWAA2014011724194

- Difficulty date: December 22, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 69,438 hours, 58,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603191
- Part serial: PA429
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT LE SKIN CRACKED.  R & R NR 3 SLAT IAW AMM.
